Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addendum to: ``Manifolds of almost half of the maximal volume'' [Proc. Amer. Math. Soc. 104 (1988), no. 1, 277-283; MR0958083 (89h:53089)]


Author: Oguz C. Durumeric
Journal: Proc. Amer. Math. Soc. 107 (1989), 1145-1146
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1989-1019760-X
Original Article: Proc. Amer. Math. Soc. 104 (1988), 277-283.
MathSciNet review: 1019760
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-1019760-X
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society